| Model Number |
0998-00-3023-57 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Cardiac Arrest (1762); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/03/2021
Type of Reportable Event
Death
Additional Manufacturer Narrative
Testing of actual/suspected device : the distributor's getinge trained field service engineer (fse) was dispatched to investigate.The fse performed preventative maintenance (pm) and reviewed and cleaned the electrical and pneumatic systems.Additionally there was an internal and external cleaning of the iabp unit.All functional checks were reviewed for the auto-filling module, vacuum system, screen, buttons, module, battery, ventilator module, and correct acquisition and operation of the ecg signal was confirmed.The fse verified proper function of the alarms with images, codes and sound.The screen was observed to be in good condition and image projection and push buttons were in good working condition and functional.Functional and printing tests successfully passed.The iabp unit was cleaned and observed to be in good physical condition and operating under normal conditions.The fse proposed to carry out functional tests for two (2) days with a simulator and a factory balloon.A supplemental report will be submitted when additional information is provided.The first name of the initial reporter in has been abbreviated due to field character limit; the full name should read (b)(6).The full name of the event site in was shortened due to field character limit; the full name is hospital (b)(6).
Event or Problem Description
It was reported that during use on a patient, the cs300 intra-aortic balloon pump (iabp) generated an error code #7.The iabp unit was swapped out; however, the patient was reported to have died.The customer has not attributed the patient's death to the device.
Additional Manufacturer Narrative
Additional information obtained from invima report (b)(4): (translation) the getinge distributor identified that the error was associated with accumulation of dust in the area of the internal fans, corrective is made and the equipment is left in simulator testing for 3 consecutive days and the error is not replicated.The iabp unit was then cleared for clinical use.A supplemental report will be submitted upon completion of our investigation.Patient height: 170cm.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Updated fields: b4, g4, g7, h2, h10.Corrected field h6 (health effect - clinical code).It was later reported that the patient was diagnosed with sudden cardiac death.
Additional Manufacturer Narrative
Updated fields: b4, g2, g3, g6, g7, h2, h4, h6(investigation type, investigation findings & investigation conclusions), h10, h11.Corrected fields: g1(contact person).
Event or Problem Description
N/a.